Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • Posts

    6
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey guys....I am here after more than a year lol.... I was preparing for my exams so that's why I decided to stop thinking about accutane and it's sides..but I just checked this forum again.. I took accutane nearly 2.5 years ago..had some terrible hairloss then decided to quit it.... Now my hair is thin..like only thin from one side of my head... But the thing is... Now I lose only 10-12 hair per day...and I think it's quite normal...cuz before that I used to lose about so many hairs in a day..
  2. Oh...I really hope that it is help you!! I just wanna make sure that it works...as I have found /read that Gotu kola is not good for liver..I mean not for long term....how long you've been taking these meds.. I just searched for their prices...in India they are available at 2$-3 $ ...each bottle ...
  3. I think I've heard that Accutane disrupts our Thyroid hormones too....which causes thinning!! And it's reversible!! Imo accutane does any of the 2 things 1. Vit A toxicity 2. Hypothyroidism (cause of excess of Vit A) And both are curable....I was a noob that I was following western meds for trreating the sides of accutane... But Vit A toxicity is all that we need to manage......We need to detox our body and Don't consume Vit A in any form!!...
  4. Hey.. thanks for your advice.. I am a pure vegetarian from birth (Hindu).I never ate any kind of non veg....cows are our goddess.... I'll look into the herbal medicine that you've mentioned....do you got any improvement by using it? My hair are thin especially at front and it's like the whole texture of my hair changed...now I see wispy hair on my legs too...but they aren't so much....I think body is healing by itself.... I also loose eyebrow hairs easil
  5. Hii guys...sry for this weird intervention...I was trying to enter in this sub but everyone I got an error and now I sorted out that it was coz I am not registered on this site ..lol... Hii...I am an Indian guy...17 yo...I took accutane an year ago. 20mg..and after 2 month it made my hair fell out...so I stopped taking it...but now the hairfall hasn't stopped..it's like 10-15 hairs per day...and my hair got thin and a bit wirey...idk what to do... There's no receding hair
×